# SDR CALA2024121101474

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 66,483 hours, 20,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING VIBRATION EMANATING FROM TOP OF EXIT DOOR AT 22F RE PORTED BY PILOT UA CAPTAIN WHO WAS SEATED AT 22F REPORTED CONSTANT BUZZING NOISE AT THE TOP OF THE AFT HATCH DOOR THRU OUT FLIGHT THAT CAN BE HEARD FROM THE COCKPIT TO AFT GALLEY. PRESSURIZED CABIN TO 4.5 PSI, NO LEAKS NOTED AT ROW 22DEF, (AFT OVERWING ESCAPE DOOR).  FELT RUSH OF AIR AT PLANE'S OUTSIDE AREA OF 21DEF, (FWD OVERWING ESCAPE DOOR AT LOWER AFT END).  CLEANED RIGHT FORWARD AND RIGHT AFT OVERWING EMERGENCY EXIT HATCH SEALS. PRESSURIZED AIRCRAFT, NO LEAKS FOUND FROM RIGHT FORWARD AND RIGHT AFT OVERWING EMERGENCY EXIT HATCH. REF. AMM 52-09-00-108-024
